| Model Number |
1040005 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of tubes leading to the porting block is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
Event or Problem Description
The manufacturer received information alleging the differential pressure (dp) calibration test steps had failed on the trilogy 200 device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that the devices tubes leading to the porting block were improperly assembled causing the dp calibration test steps to fail on the device.In conclusion the tubes were reassembled to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the rear enclosure assembly, enclosure seal, and keypad were replaced for physical damage unrelated to the reportable issue.The rubber feet were replaced due to missing on the device.This was unrelated to the reportable issue.The device passed all final testing.